Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I know there are a lot of posts about this ,and I know it's wrong but my question is would it be BAD or VERY BAD?

My aha is only 8% from paula's choice.

I'm on my 3rd month of accutane, just want to fade some red marks:D.

Share this post


Link to post
Share on other sites

I wouldn't simply for the fact that while we know what Accutane does we do not know it's effects and how it affects people in general. Just doing a quick scout on the internet it appears that there exists a few people who have tried it. I know it's unlikely but I wouldn't risk it for the sake of temporary redness. I have it too and It's annoying, but it will go away when your done.

Some dermatologists will tell you that washing your face twice a day is too much on Accutane.

Share this post


Link to post
Share on other sites

I agree with the above poster. One mess up and you can scar your face PERMANENTLY - that's why they tell you no procedures at all while on accutane or six months after. Your skin is very fragile and may not heal, bounce back, be tolerant of extra products as it normally would be. I would wait till AFTER treatment before adding AHA

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×